A note on higher monotonicity properties of generalized Airy functions
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 93-101
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1984_23_1_a8,
author = {H\'a\v{c}ik, Milo\v{s} and Ivan, Peter},
title = {A note on higher monotonicity properties of generalized {Airy} functions},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {93--101},
year = {1984},
volume = {23},
number = {1},
mrnumber = {837032},
zbl = {0585.33012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a8/}
}
TY - JOUR AU - Háčik, Miloš AU - Ivan, Peter TI - A note on higher monotonicity properties of generalized Airy functions JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1984 SP - 93 EP - 101 VL - 23 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a8/ LA - en ID - AUPO_1984_23_1_a8 ER -
%0 Journal Article %A Háčik, Miloš %A Ivan, Peter %T A note on higher monotonicity properties of generalized Airy functions %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1984 %P 93-101 %V 23 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a8/ %G en %F AUPO_1984_23_1_a8
Háčik, Miloš; Ivan, Peter. A note on higher monotonicity properties of generalized Airy functions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 93-101. http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a8/